# SDR SWIA201334599

- Difficulty date: September 8, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 24,680 hours, 14,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT WING OTBD FLAP.  C-CHECK REPLACED LT WING OTBD FLAP IAW REO.
